, Volume 15, Issue 4, pp 641-667

The one-phase Hele-Shaw problem with singularities

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


In this article we analyze viscosity solutions of the one phase Hele-Shaw problem in the plane and the corresponding free boundaries near a singularity. We find, up to order of magnitude, the speed at which the free boundary moves starting from a wedge, cusp, or finger-type singularity. Maximum principle-type arguments play a key role in the analysis.